# SDR CALA2025042804256

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N37563
- Make and model: Boeing 737-9
- Aircraft serial: 67187
- Aircraft time: 6,715 hours, 2,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT ARMED INDICATOR LIGHT LOWER BULB INOP REPLACED INOP EMERGENCY LIGHT NOT ARMED INDICATOR LAMP IAW AMM 33-18-00. OPS CHECK GOOD
